# SDR SIMA2020051126007

- Difficulty date: March 26, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 8,040 hours, 5,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 1 DENT BETWEEN FRAME 11 AND 12 JUST BELOW STGR 18L. MAJOR REPAIR.-C/A-ACCOMPLISHED REPAIR DOUBLER BETWEEN FR11 AND FR12 STGR 18L IAW EMB 175 SRM 53-10-01. SEE TURNOVER FOR DETAILS
